# SDR UALA2011121406841

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 40,884 hours, 8,918 cycles
- Engine: Pwa PW4077
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Part number: 9804700042
- Part serial: 38
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT RECORDER SYS FLIGHT DATA RECORDER SYSTEM OFF OR INOPERATIVE WITH ANY ENGINE IN START MODE OR ANY ENGINE IN RUN MODE OR AIRCRAFT AIRBORNE.  VOICE RECORDER OK.   REPLACED FLIGHT RECORDER PER AMM, TESTED OKAY.
